# SDR CALA9600758

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RADIUS OF STRINGER 17R INNER FLANGE AT B.S. 1342.  THE STRINGER TIE WAS REMOVED AND THE CRACK WAS STOP DRILLED.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2, AND MM 51-20.
